# SDR CA090408013

- Difficulty date: January 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Kamov KA32A1
- Engine: Klimov TB3117BMA
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Condition: Damaged
- Location: Tail Rotor
- Component: Lower Slider, Kamov, A2A20200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECENTLY WE HAVE HAD 2 LOWER SLIDER ASSEMBLIES THAT HAVE HAD THE UMBRELLA MOVING INDEPENDENTLY TO THE SLEEVE. IAW THE INSP CRITERIA OF TASK CARD 201 IN CHAPTER 065.71.06 THERE SHOULD NOT BE ANY PRESENCE OF THE UMBRELLA TURNING SEPARATELY TO THE SLEEVE.  THE 2 LOWER SLIDERS THAT HAD THIS DEFECT OCCUR HAD BEEN PREVIOUSLY OVERHAULED/INSPECTED AT DIFFERENT FACILITIES AND ARE BEING INVESTIGATED AS TO THE CAUSE OF THE DEFECT.
